# SDR UALA2009022000849

- Difficulty date: February 18, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146721
- Part serial: GH1965
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SB STENCILS ON GIRT; WITHOUT ACCOMPLISHMENT OF PACK BOARD COA 8-3436.  PACK BOARD MODIFICATION NOT ACCOMPLISHED DURING LAST OVERHAUL.  ACCOMPLISHED PACK BOARD MODIFICATION.  REPLACED SLIDE RAFT.
